Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 158060, 8 pages
http://dx.doi.org/10.1155/2011/158060
Research Article

Oscillation and Asymptotic Behaviour of a Higher-Order Nonlinear Neutral-Type Functional Differential Equation with Oscillating Coefficients

1Department of Mathematics, Faculty of Science and Arts, Afyon Kocatepe University, ANS Campus, 03200 Afyon, Turkey
2Department of Mathematics, Faculty of Science and Arts, Karabük University, 78050 Karabük, Turkey
3Department of Technical Programs, Vocational High School of Ardahan, Ardahan University, 75000 Ardahan, Turkey

Received 6 August 2010; Accepted 16 April 2011

Academic Editor: J. C. Butcher

Copyright © 2011 Mustafa Kemal Yildiz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995.
  2. I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1991.
  3. A. Zein and T. Abu-Kaff, “Bounded oscillation of higher order neutral differential equations with oscillating coefficients,” Applied Mathematics E-Notes, vol. 6, pp. 126–131, 2006. View at Google Scholar · View at Zentralblatt MATH
  4. Y. Bolat and Ö. Akin, “Oscillatory behaviour of higher order neutral type nonlinear forced differential equation with oscillating coefficients,” Journal of Mathematical Analysis and Applications, vol. 290, no. 1, pp. 302–309, 2004. View at Publisher · View at Google Scholar
  5. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Zentralblatt MATH
  6. R. P. Agarwal and S. R. Grace, “The oscillation of higher-order differential equations with deviating arguments,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 185–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. P. Agarwal and S. R. Grace, “Oscillation of certain functional-differential equations,” Computers & Mathematics with Applications, vol. 38, no. 5-6, pp. 143–153, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. R. Grace and B. S. Lalli, “Oscillation theorems for nth -order delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 352–366, 1983. View at Publisher · View at Google Scholar
  9. N. Parhi, “Oscillations of higher order differential equations of neutral type,” Czechoslovak Mathematical Journal, vol. 50, no. 1, pp. 155–173, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. Yuecai, “Oscillatory behaviour of higher order neutral nonlinear neutral functional differential equation with oscillating coefficients,” Journal of South China Normal University, no. 3, pp. 6–11, 1999. View at Google Scholar
  11. M. Bohner, B. Karpuz, and Ö. Öcalan, “Iterated oscillation criteria for delay dynamic equations of first order,” Advances in Difference Equations, Article ID 458687, 12 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  12. D. Bainov and D. P. Mishev, Oscillation Theory of Operator-Differential Equations, World Scientific, Singapore, 1995.
  13. G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, vol. 110 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1987.
  14. D. Bainov and D. P. Mishev, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, UK, 1991.
  15. S. R. Grace and B. S. Lalli, “Oscillation theorems for certain neutral differential equations,” Czechoslovak Mathematical Journal, vol. 38, no. 4, pp. 745–753, 1988. View at Google Scholar · View at Zentralblatt MATH